Illinois Journal of Mathematics

Bailey chains and generalized lambert series: I. Four identities of Ramanujan

George E. Andrews

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 251-274.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987533

Digital Object Identifier
doi:10.1215/ijm/1255987533

Mathematical Reviews number (MathSciNet)
MR1156626

Zentralblatt MATH identifier
0773.05007

Subjects
Primary: 11B65: Binomial coefficients; factorials; $q$-identities [See also 05A10, 05A30]
Secondary: 05A30: $q$-calculus and related topics [See also 33Dxx] 33D20

Citation

Andrews, George E. Bailey chains and generalized lambert series: I. Four identities of Ramanujan. Illinois J. Math. 36 (1992), no. 2, 251--274. doi:10.1215/ijm/1255987533. https://projecteuclid.org/euclid.ijm/1255987533


Export citation